National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Dynamical systems(1,001)
ISSN: 1468-9367
1    
Exponential stability analysis of travelling waves solutions for nonlinear delayed cellular neural networks 期刊论文

Dynamical Systems     ISSN:1468-9367  Volume:32  Issue:4  Page:490-503  

Guo Yingxin;  

来源数据库:[Web of Science, Scopus]         被引频次:47

文摘信息 获取全文 问图书馆员

2    
Invariant cone and synchronization state stability of the mean field models 期刊论文

Dynamical Systems     ISSN:1468-9367  Volume:34  Issue:3  Page:422-433  

Oukil W;   Thieullen Ph;   Kessi A;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

3    
Structural stability and a characterization of Anosov families 期刊论文

Dynamical Systems     ISSN:1468-9367  Volume:34  Issue:3  Page:399-421  

Muentes Acevedo Jeovanny de Jesus;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

4    
Intermediately trimmed strong laws for Birkhoff sums on subshifts of finite type 期刊论文

Dynamical Systems     ISSN:1468-9367  Page:1-31  

Kesseböhmer Marc;   Schindler Tanja I;  

问图书馆员

5    
On the Lyapunov exponents of a class of second-order discrete time linear systems with bounded perturbations 期刊论文

Dynamical Systems     ISSN:1468-9367  Volume:28  Issue:4  Page:473-483  

Czornik Adam;   Nawrat Aleksander;   Niezabitowski Michał;  

来源数据库:[Web of Science, Scopus]         被引频次:35

文摘信息 获取全文 问图书馆员

6    
Leafwise shadowing property for partially hyperbolic diffeomorphisms 期刊论文

Dynamical Systems     ISSN:1468-9367  Page:1-9  

Castro A;   Rodrigues F;   Varandas P;  

问图书馆员

7    
On the computation of extended rescaled Poincaré maps for singular vector fields 期刊论文

Dynamical Systems     ISSN:1468-9367  Page:1-16  

Xiao Qianying;   Zhang Yiwei;  

问图书馆员

8    
Almost-periodic bifurcations for one-dimensional degenerate vector fields 期刊论文

Dynamical Systems     ISSN:1468-9367  Page:1-17  

Si Wen;   Xu Xiaodan;   Si Jianguo;  

问图书馆员

9    
Filled Julia set of some class of Hénon-like maps 期刊论文

Dynamical Systems     ISSN:1468-9367  Page:1-28  

Antonio Caprio Danilo;  

问图书馆员

10    
Gibbs states and Gibbsian specifications on the space ℝℕ 期刊论文

Dynamical Systems     ISSN:1468-9367  Page:1-26  

Lopes Artur O;   Vargas Victor;  

问图书馆员

11    
On the equivariance properties of self-adjoint matrices 期刊论文

Dynamical Systems     ISSN:1468-9367  Page:1-19  

Dellnitz Michael;   Gebken Bennet;   Gerlach Raphael;   Klus Stefan;  

问图书馆员

12    
Volume of the hyperbolic cantor sets 期刊论文

Dynamical Systems     ISSN:1468-9367  Page:1-12  

Akhadkulov Habibulla;   Jiang Yunping;  

问图书馆员

13    
Coherent measures and the unstable manifold of isolated unstable attractors 期刊论文

Dynamical Systems     ISSN:1468-9367  Volume:34  Issue:3  Page:434-442  

Athanassopoulos Konstantin;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

14    
The asymptotically additive topological pressure: variational principle for non-compact and intersection of irregular sets 期刊论文

Dynamical Systems     ISSN:1468-9367  Volume:34  Issue:3  Page:484-503  

Ferreira G;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

15    
Reducibility of a class of 2k-dimensional Hamiltonian systems with quasi-periodic coefficients 期刊论文

Dynamical Systems     ISSN:1468-9367  Volume:34  Issue:3  Page:375-384  

Li Jia;   Su Youhui;   Shi Yanling;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

16    
On the effective reducibility of a class of Quasi-periodic nonlinear systems near the equilibrium 期刊论文

Dynamical Systems     ISSN:1468-9367  Volume:34  Issue:3  Page:385-398  

Li Jia;   Zhu Chunpeng;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

17    
Geometric method for global stability and repulsion in Kolmogorov systems 期刊论文

Dynamical Systems     ISSN:1468-9367  Volume:34  Issue:3  Page:456-483  

Hou Zhanyuan;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

18    
Explicit bounds for separation between Oseledets subspaces 期刊论文

Dynamical Systems     ISSN:1468-9367  Volume:34  Issue:3  Page:517-560  

Quas Anthony;   Thieullen Philippe;   Zarrabi Mohamed;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

19    
Chaos near a reversible homoclinic bifocus 期刊论文

Dynamical Systems     ISSN:1468-9367  Volume:34  Issue:3  Page:504-516  

Barrientos Pablo G;   Raibekas Artem;   Rodrigues Alexandre A. P;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

20    
Saturation of generalized partially hyperbolic attractors 期刊论文

Dynamical Systems     ISSN:1468-9367  Volume:34  Issue:3  Page:443-455  

Fakhari Abbas;   Soufi Mohammad;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×